MathSciNet Relay Station
MathSciNet bibliographic data
MR1154247 (93f:58180) 58F15 (58F13)
McSwiggen, Patrick D. Diffeomorphisms of the torus with wandering domains. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1175–1186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement